Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 3, 2011, 6:55 PM EDT for Clarke County, Jackson County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2011, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 3, 2011, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Clarke County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
583 WWUS82 KFFC 032255 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT FRI JUN 3 2011 GAZ025-027-035>037-032330- 655 PM EDT FRI JUN 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE... MADISON...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 730 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS OCONEE...MADISON...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARCADE...NICHOLSON...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...CENTER...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH SPORTS COMPLEX...BARRETTS MILL...BEAR CREEK RESERVOIR...WESTGATE PARK...OCONEE HEIGHTS...BEECHWOOD HILLS...ATHENS AND BOGART. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3396 8328 3388 8358 3416 8361 3420 8344 TIME...MOT...LOC 2255Z 344DEG 13KT 3408 8351 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 4:09 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 4:09 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI JUN 3 2011
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SIZZLING...NEAR RECORD CONDITIONS EXPECTED TO CONTINUE THROUGH THE
SHORT TERM UNDER INFLUENCE OF STRONG HIGH PRESSURE. AS HIGH PRESSURE
RIDGE CENTER SHIFTS SLIGHTLY WEST THROUGH THE WEEKEND...THE CWA
REMAINS ON THE MORE ACTIVE EASTERN EDGE. WITH WEAK SURFACE TROUGHING
ACROSS CENTRAL GEORGIA INTO THE WEEKEND WILL PROVIDE A FOCUS FOR
CONVECTION...WITH SLIGHT CHANCE TO CHANCE POPS OF SHOWERS AND
THUNDERSTORMS ACROSS MAINLY EASTERN AND SOUTHERN HALF OF GEORGIA.
WITH DIURNALLY INFLUENCED MU CAPES ABOVE 2500 J/KG...SOME OF THESE
STORMS COULD BE STRONG. UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE
REGION INTO EARLY NEXT WEEK...AND WITH A WEAK DISTURBANCE MOVING
INTO THE SOUTH ATLANTIC BIGHT...EXPECT ISOLATED THUNDERSTORM CHANCES
TO CONTINUE SUNDAY.
ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE ENTIRE FORECAST...AND
INTO THE FORESEEABLE FUTURE. HAVE TENDED TOWARDS THE WARMER
GUIDANCE...AND IN A FEW LOCATIONS...HAVE GONE A DEGREE OR TWO ABOVE.
SEE THE CLIMATE SECTION BELOW FOR RECORD INFORMATION.
.LONG TERM /MONDAY THROUGH FRIDAY/...
OVERALL LONG TERM CONSENSUS REMAINS HOT WITH SLIGHT CHANCE POPS.
WEAK SURFACE BOUNDARY DRIFTS INTO SOUTH GEORGIA MONDAY...BUT WITH
HIGH PRESSURE RIDGE ALOFT...CONVECTION SHOULD BE LIMITED. HIGH
CAPES...LOW SHEAR...AND AMPLE LOW LEVEL MOISTURE...HAVE CONTINUED
WITH THE SLIGHT CHANCE POPS THROUGH THE LONG TERM FOR ISOLATED PULSE
DIURNAL CONVECTION. TEMPERATURES EXPECTED TO STAY ABOVE
NORMAL...WITH ABOVE 90 DEGREE HIGHS FOR MUCH OF THE STATE THROUGH
LATE NEXT WEEK.
31
&&
.CLIMATE...
RECORDS FOR 06-04...SATURDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1911 66 1997 71 2008 52 1929
1976 2000
1985
KATL 98 1911 66 1976 76 1895 54 1969
1954
1879
KCSG 100 1985 72 1976 77 1998 53 1969
KMCN 103 1985 73 1997 75 1941 49 1969
RECORDS FOR 06-05...SUNDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1985 69 1997 73 1985 49 1954
KATL 98 1985 66 1997 75 1985 50 1954
1886
KCSG 103 1985 73 1997 74 1993 48 1954
1981
KMCN 102 1985 71 1997 75 1985 51 1954
1969
1926
RECORDS FOR 06-06...MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1985 70 1997 74 1985 51 1976
KATL 100 1943 66 1997 77 1985 53 1997
1954
1946
KCSG 103 1985 77 1997 76 1981 52 1954
KMCN 105 1985 69 1997 76 1985 52 2006
RECORDS FOR 06-07...TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1933 65 1997 73 1980 50 2000
KATL 97 1943 62 1997 75 1899 50 1998
1933 1885
KCSG 98 1993 69 1997 76 1981 54 1976
KMCN 100 1933 70 1968 74 1980 52 1976
RECORDS FOR 06-08...WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 2008 69 1997 74 1933 50 1977
KATL 96 1952 68 1997 77 1899 52 1977
KCSG 98 2008 74 1997 75 1981 54 1955
1980
1953
KMCN 100 2008 73 1997 74 1981 53 1998
1912 1980 1991
1933
RECORDS FOR 06-09...THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2008 70 1912 74 1981 51 1977
1933 1931
KATL 98 2008 66 1891 75 1995 53 1931
1981 1930
1899 1913
KCSG 97 2008 76 1966 78 1981 54 1977
1986
1954
KMCN 100 2008 70 1913 75 1981 53 1931
1954
&&
.AVIATION...
18Z UPDATE...
MAINLY VFR CONDITIONS EXPECTED THROUGHOUT PERIOD...WITH EXCEPTION OF
A CSG TO MCN LINE WHERE A WEAK BOUNDARY EXTENDS. THIS BOUNDARY IS
EXPECTED TO BE A FOCAL POINT FROM 21-02Z FOR ISOLATED TSTMS. VSBYS
HAVE IMPROVED TO BETTER THAN 7SM FOR MOST AREAS AROUND ATL AND
SHOULD CONTINUE THROUGH 05Z WHEN VSBYS OF 4-6SM IN HZ... IMPROVING
TO P6SM AFTER 15Z SAT. WINDS LIGHT NW TODAY...BECOMING NE FROM NE-SW
AFT 00Z. SPEEDS LESS THAN 10KTS THROUGH TAF VALID PERIOD.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON CIGS...VSBY...AND WIND THROUGH TAF VALID PERIOD.
LOW ON THUNDERSTORM POTENTIAL.
37
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 69 94 69 98 / 20 5 5 20
ATLANTA 74 94 74 96 / 5 5 5 20
BLAIRSVILLE 63 90 64 91 / 20 5 5 20
CARTERSVILLE 68 95 66 98 / 5 5 5 20
COLUMBUS 73 97 74 100 / 20 20 5 10
GAINESVILLE 69 93 70 96 / 20 5 5 20
MACON 71 97 70 100 / 30 10 5 20
ROME 67 96 67 98 / 5 5 5 20
PEACHTREE CITY 69 94 67 97 / 10 10 5 20
VIDALIA 72 95 72 100 / 40 20 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
31/37Hazardous weather outlook, Jun 3, 4:52 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 452 AM EDT FRI JUN 3 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 452 AM EDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS MAINLY CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... A WEAK SURFACE TROUGH LINGERED ACROSS CENTRAL GEORGIA FRIDAY MORNING. THIS TROUGH WILL DRIFT SLOWLY SOUTH INTO SOUTH GEORGIA BY SATURDAY. MEANWHILE...A STRONG AREA OF HIGH PRESSURE REMAINED ACROSS THE SOUTH CENTRAL AND SOUTHEAST U.S...PROVIDING THE REGION WITH WELL ABOVE NORMAL TEMPERATURES. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD- TO-GROUND LIGHTNING. A FEW THUNDERSTORMS MAY BECOME STRONG WITH WIND GUSTS TO 40 MPH AND SMALL HAIL. .DISCUSSION... HIGH PRESSURE ALOFT CONTINUES TO KEEP AN UNSEASONABLY HOT AIR MASS ACROSS THE REGION. AMPLE GULF MOISTURE REMAINS PRESENT UNDER THE UPPER HIGH WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. THE HOT...HUMID AIR MASS WILL YIELD AFTERNOON CAPES OF 2000 TO 3000 ACROSS THE REGION...ESPECIALLY ACROSS CENTRAL GEORGIA. A WEAK SFC TROUGH LINGERED ACROSS CENTRAL GEORGIA FROM COLUMBUS TO AUGUSTA. WITH A VERY UNSTABLE AIR MASS IN PLACE...ISOLATED PULSE-TYPE THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON IN THE VICINITY OF THE SURFACE TROUGH. THESE THUNDERSTORMS WILL DRIFT SOUTH TO SOUTHWEST WITH NORTHEAST FLOW ALOFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL GEORGIA AGAIN SATURDAY AFTERNOON...WITH ISOLATED TO POTENTIALLY SCATTERED THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 19
In the hours before
Special weather statement, Jun 3, 6:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT FRI JUN 3 2011
GAZ113-032245-
604 PM EDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN TOOMBS COUNTY
UNTIL 645 PM EDT...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANTA CLAUS...MOVING SOUTH AT 10 MPH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3202 8224 3206 8245 3222 8237 3223 8227
3220 8220
TIME...MOT...LOC 2205Z 013DEG 10KT 3213 8232Local storm report, Jun 3, 6:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 ESE NORTH FORT BENNIN 32.44N 84.75W
06/02/2011 E1.00 INCH CHATTAHOOCHEE GA PUBLIC
PUBLIC REPORTED ONE INCH HAIL.
&&
DEESESpecial weather statement, Jun 3, 6:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT FRI JUN 3 2011
GAZ024-025-035-036-032300-
625 PM EDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN BANKS...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 700 PM
EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAYSVILLE...MOVING SOUTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BANKS...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 700
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MAYSVILLE...COMMERCE...APPLE VALLEY...PEACH STATE SPEEDWAY...
CENTER...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...OCONEE
HEIGHTS...BEAR CREEK RESERVOIR...ARCADE...NICHOLSON AND JEFFERSON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3405 8339 3396 8336 3397 8368 3429 8360
3427 8351 3423 8342
TIME...MOT...LOC 2225Z 000DEG 17KT 3428 8354Special weather statement, Jun 3, 6:30 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 3 2011
GAZ076-086-032315-
630 PM EDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING SOUTH AT 15 MPH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3265 8226 3273 8245 3276 8244 3282 8252
3292 8252 3311 8241 3308 8228 3293 8227
3284 8231 3283 8226 3281 8224
TIME...MOT...LOC 2228Z 020DEG 11KT 3300 8235Special weather statement, Jun 3, 6:41 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT FRI JUN 3 2011
GAZ113-032315-
641 PM EDT FRI JUN 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN TOOMBS COUNTY
UNTIL 715 PM EDT...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LYONS...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NORMANTOWN...VIDALIA...LYONS...SANTA CLAUS...
PONDEROSA...OHOOPEE...ROCK SPRINGS...SOUTH THOMPSON...TOOMBS
CENTRAL...NEW BRANCH...JOHNSON CORNER...GRAYS LANDING...ENGLISH
EDDY...CEDAR CROSSING AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8233 3195 8239 3196 8247
3232 8241 3232 8236 3229 8235 3230 8227
3232 8223 3231 8222 3222 8220 3218 8218
3191 8222 3191 8225
TIME...MOT...LOC 2241Z 352DEG 10KT 3224 8229Special weather statement, Jun 3, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT FRI JUN 3 2011 GAZ025-027-035>037-032330- 655 PM EDT FRI JUN 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OCONEE... MADISON...BARROW...CLARKE AND JACKSON COUNTIES UNTIL 730 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS OCONEE...MADISON...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARCADE...NICHOLSON...APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...CENTER...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH SPORTS COMPLEX...BARRETTS MILL...BEAR CREEK RESERVOIR...WESTGATE PARK...OCONEE HEIGHTS...BEECHWOOD HILLS...ATHENS AND BOGART. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3396 8328 3388 8358 3416 8361 3420 8344 TIME...MOT...LOC 2255Z 344DEG 13KT 3408 8351
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:53 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jun 2, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 17 min |
| Jun 2, 11:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 3, 12:29 AM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jun 3, 12:51 AM EDT | Special Weather Statement | FFC | Emanuel | 39 min |
| Jun 3, 5:44 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Jun 3, 5:46 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 42 min |
| Jun 3, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 39 min |
| Jun 3, 6:04 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jun 3, 6:25 PM EDT | Special Weather Statement | FFC | Jackson | 35 min |
| Jun 3, 6:30 PM EDT | Special Weather Statement | FFC | Jefferson | 45 min |
| Jun 3, 6:41 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Jun 3, 7:42 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.